# SDR CA981007004

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 07321014
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,166 hours
- Component: 12320008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100-HOUR INSPECTION, THE LEFT REAR REINFORCEMENT BOX ON THE HORIZONTAL STABILIZER WAS FOUND CRACKED FROM THE BOLT HOLE.  THE SPAR REINFORCEMENT CHANNEL WAS ALSO FOUND CRACKED.  CRACK ABOUT 2 INCHES LONG.  P/N OF CHANNEL 0732603.
